* Upcoming papers  
Subject Keyword Abstract Author
Optimal Discrete-time Integral Sliding Mode Control for Piecewise Affine Systems

Olfa Jedda* and Ali Douik
International Journal of Control, Automation, and Systems, vol. 17, no. 5, pp.1221-1232, 2019

Abstract : "This paper presents an optimal discrete-time integral sliding mode control for constrained piecewise affine systems. The proposed scheme is developed on the basis of linear quadratic regulator approach and differential evolution algorithm in order to ensure the stability of the closed-loop system in discrete-time sliding mode and the optimization of response characteristics in presence of control input constraints. Moreover, the controller is designed such that chattering phenomenon is avoided and finite-time convergence to the sliding surface is guaranteed. The follow-up of a reference model is also ensured. The efficiency of the proposed method is illustrated with an inverted pendulum system"

Keyword : No keyword

Download PDF : Click this link

Business License No.: 220-82-01782